# SDR IPXA09M55745

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR SLIDE COVER NOT STOWED PROPERLY/UNSECURED.  RE-SECURED L1 DOOR SLIDE COVER PER MM 25-23-07-4-1.  ALL OPS NORMAL.
